# SDR USAABB98026

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: M06622AA
- Condition: Failed
- Location: Lt Engine
- Part time: 27,155 hours
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 28 - EN ROUTE LAX-PIT, AT FL370 CREW NOTE LEFT ENGINE SPOOL DOWN, ACCOMPANIED BY EICAS MESSAGE 'L ENG LP PUMP'.  FLIGHT DIVERTED TO ABQ AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE GEARBOX.  (M)
